# SDR 2007UALA01707

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 55,763 hours, 21,019 cycles
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SIDE LOAD FITTING, INBOARD FWD HOLE DAMAGED RIGHT WING.  MAJOR REPAIR ACCOMPLISHED:  REAMED HOLE OVERSIZED.  COLD WORKED HOLE & FINAL REAMED FOR OVERSIZED FASTENER INSTALLATION.
